# SDR USAA920081219

- Difficulty date: May 24, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472793200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6107518 - CORROSION ON FLOORBEAM AT FR 66 TO FR 70 AT BL-Y-65. REPAIRED CORROSION ON FLOORBEAM AT FR 66 TO FR 70 AT BL Y-765 IAW SRM 51-72-11.  (K)
